# SDR CALA2022091402357

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A300*
- Aircraft serial: 1522
- Aircraft time: 61,137 hours, 26,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: None
- Location: Rh Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED SUPPORT TASK (AD 2022-02-11): RH FR16 STOP #7 HOLE #3 (IB LOWER) HAS CRACK INDICATION IN INTERCOSTAL @10 O''CLOCK. AT HAECO LCQ NON ROUTINE 9294266/24266 GENERATED BY V892444. REMOVED DAMAGED INTERCOSTAL & REPLACED WITH A NEW INTERCOSTAL @ R/H FR16 AS REQUIRED IAW A319 SRM 51-44-11/001, 51-42-11 & AIRBU SS DWG:R53113118 ISSUE:F. PER MECH V074846 INSP V061334.
